MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from patient regarding an external device.The reason for the call was that the patient reported they were unable to connect to their implantable neurostimulator (ins) , and the screen would only show "connecting." during the call, the agent instructed the patient to reset the communicator and assisted them in connecting it to their ins, but the screen became stuck on the "connecting" screen again and it wont even connect.The agent then instructed the patient to reset both the handset and the communicator.After that, the patient attempted to connect to their mystim app and was able to view the therapy screen.The patient stated that the therapy was on, but they could not feel the stimulation.The agent then instructed the patient to make adjustments in the settings and redirected them to their healthcare provider (hcp)  if further assistance was needed.Patient called back and repeated previously documented  information.Patient reported issue persisted with handset stuck on "connecting screen" even after restarting both handset and communicator.Patient stated they could not continue living with the need to repeat connection steps every time they attempted to connect.Patient refused to troubleshoot, stating they had already completed the process when they previously called patient services (pss).Agent reviewed and sent a request to repair to replace handset.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50894783
Report Number3004209178-2026-16286
Device Sequence Number18831803
Product Code LGW
UDI-Device Identifier00763000964153
UDI-Public(01)00763000964153(17)271128
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale